# SDR SWAA2022020755971

- Difficulty date: December 24, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION** AFT CARGO COMPARTMENT BILGE FLOOR STRUCTURE AT STA-727D+5 FROM LBL-18 TO RBL-14; SPOTS OF SURFACE CORROSION. DOT#208-106 ; / [01] REMOVED CORROSION AT AFT CARGO BILGE FLOOR STRUCTURE AT STA 727D+5 FROM LBL-18 TO RBL-14 AS PER REF B737-700 SRM 51-10-02-0G-0; [02] VERIFIED STEP 1.; [03] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.051' TOOL USED : OLYMPUS 27MG B/C 172139 04/22; [04] EVALUATED REWORKED AREA. MATERIAL THICKNESS 0.070'; MATERIAL LOST 0.019'; MATERIAL REAMINING 0.051'. FOUND OUT OF LIMITS AS PER REF B737-700 SRM 53-00-53-1A-2; [05] REMOVED CORROSION AT AFT CARGO BILGE FLOOR STRUCTURE AT STA 727D+5 FROM LBL-18 TO RBL-14.FOUND OUT OF LIMITS AS PER REF B737-700 SRM 53-00-53-1A-2 . FLOOR SUPPORT 'T' REPLACED; TO BE REMOVED AND INSTALLED IN ITEM TTG8Q004FPW7; [06] VERIFIED STEPS 4 AND 5.
